# SDR DXTA2012062805019

- Difficulty date: February 21, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 9,779 hours, 6,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED FROM PANEL LAND AT ACCESS HOLE 521 FB TO MAX DEPTH OF .080 EXCEEDS SPEC COMPLETED EDDY CURRENT NDI IAW 20-00-02.  NO CRACKS DETECTED.  ACCOMPLISHED REPAIR IAW ENGINEERING REPAIR DEFINITION S-750-0133-13RD REF TO FAA 8100-9 DATED 5-25-12.  LEAK CHECKED GOOD 5-24-12.
